Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Effexor And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

... Table of Contents A Look at the Numbers Is HIV Different for Men and Women? Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have
Ask the Experts

still have symptoms but test negative

I began getting sick about four weeks after an encounter in May. I am never sick, but I had all the ARS symptoms- myalgia, blurred vision, frequent urination, diarrhea, etc. Some of them are still with me- sore throat, difficulty swallowing, tongue...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,If your doctor thinks "HIV is a homosexual disease," you should fire him immediately and find a more competent physician, as he is woefully wrong.I can't Read more »

effexor and sleep problems?

hi there, I have been poz since 1999 and on effexor since about the same time, due to depression and anxiety.in the last few years, I have developed sleep related problems such as insomnia and periodic limb movement disorder. I have tried to figure...
Ewald Horwath, M.D.

Response from Ewald Horwath, M.D.

University of Miami School of Medicine
...Effexor should not start causing insomnia after taking it for several years.Insomnia and movement disorders can be caused by HIV, however. Read more »

fat gain

Hello DR.s, I am on a salvage regime which contains dual protease inhibitors - I've been on the same regime for 3 years - in the last few months I gained 20lbs - all in my stomach - In Jan-06 - They 2xdose of effexor xr-could this fat gain be from...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
...Weight gain is certainly a side effect of the effexor, so if yur stomach started growing shortly after you started the effexor, this new medication may be the cause of it. As for Read more »

Combivir/sustiva / Effexor/ X +GHB

With Combivir + Sustiva seemingly the most common starter ARV. X + GHB the most common Party drugs. What are the risk of the 4 combination.I'm also on 3x75mg of Effexor. Should I avoid close proximity in timing between taking Effexor and Susitva+...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...the influence of either MDMA and/or GHB. Resistance to the 3TC in Combivir and to efavirenz (Sustiva) is fairly common in the HIV+ treated population so there is a risk for acquiring a strain of HIV resistant to one or both of those drugs in the... Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

... The HIV epidemic is a serious threat to the Hispanic/Latino community. While Hispanics/Latinos 1 represented approximately 15% of Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

xanax

Posted by Anonymous, 4 Replies
...I started taking xanax about 4 months ago because I couldn't handle knowing that I had a known exposure to hiv and hepc I am taking about five purple footballs a day. I know it's not good to turn to drugs for your problems but I quit drinking Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »

Excessive Night Sweats

Posted by Anonymous, 2 Replies
...Help. I take effexor XR 100 mg a day. I am having the meds. reduced because the night sweats are to bad. Mr. Doctor says these are not related to Read more »

To Confused, uhoh, and others

Posted by Anonymous, 2 Replies
Have you come across any doctor that has wanted to put you on an antidepressant? I believe that you all (including me) are suffering from hypochondria. I found one woman that had EXACT symptoms that you are having and was diagnosed with... Read more »